Bulletin of the American Mathematical Society

Review: David J. Winter, The structure of fields

Barbara L. Osofsky

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1037-1041.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537399

Citation

Osofsky, Barbara L. Review: David J. Winter, The structure of fields. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1037--1041. https://projecteuclid.org/euclid.bams/1183537399


Export citation